On the existence of solutions to boundary value problems on time scales

Tisdell, CC and Thompson, HB (2005) On the existence of solutions to boundary value problems on time scales. Dynamics Of Continuous Discrete And Impulsive Systems-Series A-Mathematical Analysis, 12 5: 595-606.

Author Tisdell, CC
Thompson, HB
Title On the existence of solutions to boundary value problems on time scales
Journal name Dynamics Of Continuous Discrete And Impulsive Systems-Series A-Mathematical Analysis   Check publisher's open access policy
ISSN 1201-3390
Publication date 2005
Sub-type Article (original research)
Volume 12
Issue 5
Start page 595
End page 606
Total pages 12
Place of publication Waterloo
Publisher Watam Press
Collection year 2005
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract This work formulates existence theorems for solutions to two-point boundary value problems on time scales. The methods used include maximum principles, a priori bounds and topological degree theory.
Keyword Time Scale
Measure Chain
Boundary Value Problem
Topological Degree
Dynamic Equation
Differential Equations
Mathematics, Applied
Differential-equations
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 05:52:07 EST